# SDR AALA202205231245

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A300*
- Aircraft serial: 6263
- Aircraft time: 21,668 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT TEST PER AMM 33-51-00 FOUND CFDS FAULT, EMERGENCY POWER SUPPLY UNIT 13WL. FOUND EMERGENCY POWER SUPPLY UNIT 13WL BATTERY INOPERATIVE, REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
